MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL
Model Number 292.12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hty.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Medwatch#: mw5079302 (b)(4).
 
Event or Problem Description
This report is against user facility medwatch number mw5079302, a copy is attached.The only information contained in this report is correction or additional information.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected the date of the relevant test/lab data field from (b)(6) 2019 to (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM
Common Device Name
WIRE, SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7933588
Report Number2939274-2018-54149
Device Sequence Number1472527
Product Code LRN
UDI-Device Identifier20886982180343
UDI-Public(01)20886982180343
Combination Product (Y/N)N
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number292.12
Device Catalogue Number29212
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/08/2018
Patient Sequence Number1